# SDR SWAA2021092722172

- Difficulty date: September 23, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737
- Aircraft serial: 27857
- Aircraft time: 77,088 hours, 45,567 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Condition: Loose
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL INFORMATION: HYDRAULIC QTY DROPPED 1% EVERY 2 MINUTES. LANDED WITH 50% HYDRAULIC QTY IN SYSTEM A ; / [01] FOUND A SYSTEM HYDRAULIC RETURN LINE FROM #1 ENG TR ISOLATION VALVE LOOSE. RE TORQUED PER AMM 20-50-11; NO LEAKS NOTED. SERVICED A SYSTEM HYDRAULICS PER AMM 12-12-00.
